Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 304, NWS Atlanta, GA

July 3, 2023Lamar County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2023, 4:22 PM EDT for Lamar County, Monroe County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2023, 4:22 PM EDT (20:22 UTC)
Expired
Jul 3, 2023, 4:45 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lamar County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 67 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

070 
WUUS52 KFFC 032022
SVRFFC
GAC171-207-032045-
/O.NEW.KFFC.SV.W.0304.230703T2022Z-230703T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
422 PM EDT Mon Jul 3 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Monroe County in central Georgia...
  Southeastern Lamar County in west central Georgia...

* Until 445 PM EDT.

* At 422 PM EDT, a severe thunderstorm was located near Brent, or 8
  miles southwest of Forsyth, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Brent and Russellville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3289 8413 3297 8412 3300 8390 3294 8388
      3289 8390 3288 8392 3287 8412
TIME...MOT...LOC 2022Z 268DEG 15KT 3295 8404 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:17 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 3, 3:17 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
317 PM EDT Mon Jul 3 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Tuesday)
Issued at 316 PM EDT Mon Jul 3 2023

Weak boundary will drop south this evening and settle across
northern GA through the remainder of the short term period of the
forecast. The boundary will serve to focus any convective activity,
especially tomorrow.

An area of showers and a few thunderstorms across far NW GA have
mostly dissipated early this afternoon. However, additional storms
are forming across northern AL and they will creep eastward through
the afternoon/evening aided by a shortwave moving east within the
mid level flow. Additional showers and thunderstorms have developed
between ATL and CSG...and these storms will continue to spread
eastward through the afternoon and evening. Very typical summertime
pattern in place, with good surface instability and PWATs of 1.5"+
across the area. Mid level lapse rates are fairly marginal. A few
strong storms will be likely, with an isolated severe storm
possible. The primary hazards would be gusty winds, frequent
lightning and locally heavy rainfall.

Coverage tomorrow should be higher, especially if the weak boundary
settles just north of the ATL metro. The atmos will be very similar,
but the convergence along the boundary will provide a bit more lift
for storms. Again, a few strong storms will be likely with the
potential for isolated severe storms.

The Heat Advisory will continue through 8PM this evening for
portions of the SE CWA. Think coverage of storms north and west of a
line from Athens to Columbus will help limit the Heat Indices for
tomorrow afternoon. However, along and southeast of the line, Heat
Index values are currently forecast to between 100-103. If temps or
dewpoints are higher than currently forecast, a Heat Advisory may be
needed.

NListemaa

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 316 PM EDT Mon Jul 3 2023

Key Messages:

 - Diurnally driven Thunderstorms possible most days.

 - Heat and humidity will continue through the week, though need
   for any heat advisories will need to be evaluated on a day by
   day basis. Hottest areas will be in central Georgia.

The moist and active pattern will remain in place through this
forecast period. Keeping increased rain chances in the forecast as it
appears moisture will remain in place and the CWA will remain on the
periphery of the subtropical ridge, meaning less subsidence from the
high pressure. The good news in this is the copious
afternoon/evening thunderstorms will continue to limit our ability
to warm up during the afternoon and evening. Combined with the core
of the high remaining further south, this should limit heat concerns
a bit. Still, heat indices will regularly approach 100 in many
areas, especially central GA, each day. While this isn't quite heat
advisory criteria, repeated exposure to these very high indices can
have impacts that build over time, so take care if exerting yourself.

Trough dives into the midwest by Friday into Saturday. This will
drive another continental airmass towards the CWA, the boundary of
which will become increasingly diffuse. This may provide another
focus for convection to fire from, but how far it tracks has some
variability within the ensembles. Leaning towards it not making it
quite here, given the time of year, which would leave us within the
moist, warm airmass and keep the diurnal storms in place.

Lusk/01

&&

.AVIATION...
(18Z TAFS)
Issued at 112 PM EDT Mon Jul 3 2023

Scattered afternoon/evening showers and thunderstorms possible
today and tomorrow. Hi-res models are not showing as much coverage
for today vs tomorrow. Winds will remain on the west side and
potentially go light and variable overnight. Some sct MVFR
possible towards 12Z Tue.

//ATL Confidence...18Z Update...
High confidence all elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  72  91 /  30  40  40  60
Atlanta         73  90  73  88 /  30  40  40  70
Blairsville     65  84  65  85 /  30  30  30  70
Cartersville    70  90  71  90 /  30  40  40  70
Columbus        74  93  74  91 /  30  30  30  70
Gainesville     72  89  71  89 /  30  40  40  60
Macon           74  93  74  93 /  30  40  30  70
Rome            70  91  71  90 /  30  40  30  70
Peachtree City  71  91  71  89 /  30  40  40  70
Vidalia         75  96  76  94 /  30  30  30  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ074>076-083>086-
096>098-109>113.

&&

SHORT TERM...NListemaa
LONG TERM....01
AVIATION...NListemaa
Hazardous weather outlook, Jul 3, 10:47 AM EDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1047 AM EDT Mon Jul 3 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1047 AM EDT Mon Jul 3 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will occur across the region this
afternoon and evening. A couple of storms could be severe with
damaging downburst winds and frequent lightning being the main
threats. The greatest risk of severe weather will occur between 3
PM and 8 PM.

Hot and humid conditions are expected across southeast Georgia
today. Heat index values should top out in the 103 to 108 range. A
Heat Advisory has been issued for the region from noon to 8 PM
today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms will be possible each afternoon and evening through
Sunday. There is a marginal risk (level 1 of 5) of severe weather
on Tuesday and Wednesday. The primary severe hazard on both days
should be damaging downburst winds. Be prepared for potential
disruptions to your 4th of July activities.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 3, 3:25 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 PM EDT Mon Jul 3 2023

GAZ093>095-032000-
Macon GA-Peach GA-Houston GA-
325 PM EDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of northeastern Macon,
south central Peach and southwestern Houston Counties through 400 PM
EDT...

At 325 PM EDT, a strong thunderstorm was near Saint Louis, or 7 miles
southwest of Perry, moving east at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Marshallville, Saint Louis, Moss Oak, Meadowdale, Sand Bed,
Grovania, Elko, Winchester, Grove Park, Henderson and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3236 8401 3251 8392 3249 8360 3231 8366
TIME...MOT...LOC 1925Z 279DEG 9KT 3242 8385

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 3, 3:32 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Mon Jul 3 2023

GAZ068>070-032000-
Lamar GA-Upson GA-Pike GA-
332 PM EDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of southeastern Pike,
northwestern Upson and west central Lamar Counties through 400 PM
EDT...

At 332 PM EDT, a strong thunderstorm was over Lifsey Springs, or near
Zebulon, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Zebulon, Meansville, The Rock, Concord, Crest, Atwater,
Hilltop, Lifsey Springs, Hannahs Mill and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3311 8444 3308 8420 3297 8423 3290 8432
      3294 8449
TIME...MOT...LOC 1932Z 283DEG 13KT 3301 8439

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 3, 3:35 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
335 PM EDT Mon Jul 3 2023

GAZ095-096-107-032000-
Houston GA-Bleckley GA-Pulaski GA-
335 PM EDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of northwestern
Pulaski, west central Bleckley and southeastern Houston Counties
through 400 PM EDT...

At 335 PM EDT, a strong thunderstorm was over Hayneville, or 8 miles
southeast of Perry, moving east at 15 mph.

HAZARD...Winds up to 40 mph and nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hawkinsville, Hayneville, Browndale, Ocmulgee Public Fishing Area,
Sand Bed, Grovania, Magnolia, Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3234 8369 3247 8365 3245 8345 3234 8345
      3227 8349
TIME...MOT...LOC 1935Z 285DEG 12KT 3239 8362

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 3, 3:59 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Mon Jul 3 2023

GAZ068-070-032030-
Lamar GA-Pike GA-
359 PM EDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of east central Pike
and central Lamar Counties through 430 PM EDT...

At 359 PM EDT, a strong thunderstorm was over Aldora, or over
Barnesville, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Barnesville, Milner, Aldora, Redbone, Goggins, Piedmont and
Johnstonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3311 8428 3310 8404 3298 8404 3297 8405
      3298 8412 3299 8412 3299 8416 3301 8429
TIME...MOT...LOC 1959Z 274DEG 16KT 3304 8420

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 3, 4:01 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT Mon Jul 3 2023

GAZ095-096-107-032030-
Houston GA-Bleckley GA-Pulaski GA-
401 PM EDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of northwestern
Pulaski, west central Bleckley and southeastern Houston Counties
through 430 PM EDT...

At 401 PM EDT, a strong thunderstorm was over Hayneville, or 8 miles
northwest of Hawkinsville, moving east at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hawkinsville, Hayneville, Ocmulgee Public Fishing Area, Sand Bed,
Grovania, Pulaski State Prison, Magnolia, Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3234 8368 3247 8365 3247 8349 3246 8350
      3246 8349 3247 8346 3247 8338 3226 8346
TIME...MOT...LOC 2001Z 282DEG 6KT 3238 8359

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 3, 4:16 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon Jul 3 2023

GAZ069>071-032045-
Lamar GA-Monroe GA-Upson GA-
416 PM EDT Mon Jul 3 2023

...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson and southeastern Lamar Counties through 445 PM
EDT...

At 416 PM EDT, a strong thunderstorm was near Redbone, or 8 miles
southeast of Barnesville, moving east at 15 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Yatesville, Brent and Russellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3286 8398 3285 8398 3289 8416 3298 8416
      3301 8388 3285 8389 3285 8396
TIME...MOT...LOC 2016Z 273DEG 14KT 3294 8408

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:09 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup51 min
Jul 2, 8:13 PM EDTSevere Thunderstorm WarningFFCTaylor47 min
Jul 2, 8:36 PM EDTSevere Thunderstorm WarningFFCPike, Upson39 min
Jul 2, 8:47 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter43 min
Jul 2, 8:55 PM EDTSevere Thunderstorm WarningFFCTalbot, Upson20 min
Jul 2, 8:59 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor31 min
Jul 2, 9:02 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding28 min
Jul 2, 9:15 PM EDTSpecial Weather StatementFFCPike, Upson30 min
Jul 2, 9:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 2, 9:21 PM EDTSevere Thunderstorm WarningFFCUpson24 min
Jul 2, 9:23 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike21 min
Jul 2, 9:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Jul 2, 9:29 PM EDTSpecial Weather StatementFFCButts31 min
Jul 2, 9:31 PM EDTSpecial Weather StatementFFCMacon29 min
Jul 2, 9:51 PM EDTSpecial Weather StatementFFCFayette, Lamar, Monroe, Spalding24 min
Jul 2, 9:57 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Peach18 min
Jul 2, 9:59 PM EDTSpecial Weather StatementFFCSchley, Sumter31 min
Jul 2, 10:13 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper32 min
Jul 2, 10:16 PM EDTSpecial Weather StatementFFCBibb, Jones29 min
Jul 2, 10:45 PM EDTSpecial Weather StatementFFCJasper, Jones30 min
Jul 2, 10:55 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jul 2, 10:59 PM EDTSpecial Weather StatementFFCRockdale31 min
Jul 3, 12:09 AM EDTSpecial Weather StatementFFCWheeler36 min
Jul 3, 3:43 AM EDTHeat AdvisoryFFCBleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 9 more16 hr
Jul 3, 3:25 PM EDTSpecial Weather StatementFFCHouston35 min
Jul 3, 3:32 PM EDTSpecial Weather StatementFFCPike28 min
Jul 3, 3:35 PM EDTSpecial Weather StatementFFCHouston25 min
Jul 3, 3:59 PM EDTSpecial Weather StatementFFCLamar31 min
Jul 3, 4:01 PM EDTSpecial Weather StatementFFCPulaski29 min
Jul 3, 4:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Jul 3, 4:25 PM EDTSpecial Weather StatementFFCBleckley35 min
Jul 3, 4:31 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 3, 4:38 PM EDTSpecial Weather StatementFFCBleckley37 min
Jul 3, 4:44 PM EDTSpecial Weather StatementFFCMonroe31 min
Jul 3, 5:01 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 3, 5:14 PM EDTSpecial Weather StatementFFCBibb31 min
Jul 3, 5:36 PM EDTSpecial Weather StatementFFCCarroll24 min
Jul 3, 5:39 PM EDTSpecial Weather StatementFFCFloyd36 min
Jul 3, 5:40 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 3, 5:59 PM EDTSpecial Weather StatementFFCPolk31 min
Jul 3, 6:00 PM EDTSpecial Weather StatementFFCCarroll30 min
Jul 3, 6:04 PM EDTSpecial Weather StatementFFCHaralson26 min
Jul 3, 6:16 PM EDTSpecial Weather StatementFFCCarroll29 min
Jul 3, 6:28 PM EDTSpecial Weather StatementFFCDouglas32 min
Jul 3, 7:00 PM EDTSpecial Weather StatementFFCDouglas30 min
Jul 3, 7:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jul 3, 7:40 PM EDTSpecial Weather StatementFFCBarrow35 min
Jul 3, 7:41 PM EDTSpecial Weather StatementFFCFayette34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.